Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Stinging and burning sensation while having intercourse. On minera coil. Reason?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 8870 Questions
Question
BURNING SENSATION, STINGING ON SEXUAL INTERCOURSE, I AM 49 AND I THINK I AM GOING THROUGH MENOPUSE SCANTY MONTHLY BLEEDING, HAVE A MIRENA COIL.
Posted Tue, 2 Apr 2013 in Sexual Problems
 
 
Answered by Dr. P. T. Patil 25 minutes later
Hello,

Thanks for your query.

It appears that you are in a pre-menopausal age. Assuming that your Diabetes is under control, the stinging that you get on sexual intercourse may mostly be due to dry sex and Vaginitis. The reason to get Vaginitis can be due to less secretion of vaginal fluid which is common at pre-menopausal age .

If you do not have any Urinary symptoms associated with this, the use of antiseptic Hormonal lubricants containing Oestrogen will resolve the problem. Please consult a qualified Gynaecologist for a proper clinical examination and further treatment.

Hope I have answered your query.

Please feel free to ask if you have any more questions. I shall be happy to help you.

Thanks with Regards.
Dr. Patil..
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor